Michigan Mathematical Journal

On the Marx conjecture for a class of close-to-convex functions.

J. A. Pfaltzgraff

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 18, Issue 3 (1971), 275-278.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000690

Digital Object Identifier
doi:10.1307/mmj/1029000690

Mathematical Reviews number (MathSciNet)
MR0283188

Zentralblatt MATH identifier
0218.30006

Subjects
Primary: 30.42

Citation

Pfaltzgraff, J. A. On the Marx conjecture for a class of close-to-convex functions. Michigan Math. J. 18 (1971), no. 3, 275--278. doi:10.1307/mmj/1029000690. https://projecteuclid.org/euclid.mmj/1029000690


Export citation